| Main Purpose | Fever |
|---|---|
| Administration | Oral |
| Size | Family Size |
| Assembled Product Dimensions (L x W x H) | 3.43 x 1.78 x 3.56 Inches |
| Ingredients | Fever |
| Gender | Unisex |
| Flavor | Original |
| Brand | Branded |
| Active Ingredients | Ibuprofen |
| Type | Pain Treatment |
| Department | Adult,Youth |
| Assembled Product Weight | 0.17 lb |
| Formulation | Pack |
| Age Group | Adult |
| Number of Pills | 500 |
| Body Area | Body |
| Features | Medicated |
| Country of Origin | United States |
Check the listing for details. ( 2 Pack ) Equate Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer. Condition: New, Made in United States. Listed at 11.90 USD. Active Ingredient: Ibuprofen 200 mg, a pain reliever and fever reducer (NSAID). Compare to Advil Ibuprofen Tablets. Fever Reduction: Temporarily reduces fever.